Can it cause hair lose?

Question is Closed Report Mark as Favorite

Answers (1)

Anonymous

4 Aug 2010

Yes, less serious side effect loss scalp of hair.-

Take care.-

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Ethinyl Estradiol/Levonorgestrel - my orange pills are gone and I have the bottom white ones left?

... and i still havent started my period

1 answer 10 Mar 2013

Stop-in-your-tracks cramps and bleeding for 12 days and physical exam reveled nothing...what to do?

27 years old, taking levonorgestrel .15 and ethinyl estradiol .03 for 5 years.

1 answer 23 Jul 2013

Bleeding after sex, am on birth control?

Hi, I'm on Levonorgestrel and Ethinyl Estradiol monophasic combined pills. I had sex about an hour and a half ago. I just went to the bathroom ...

1 answer 28 Mar 2014